# SDR AALA202201109581

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737*
- Aircraft serial: 33219
- Aircraft time: 30,957 hours, 12,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT COVER BEHIND AIRCRAFT LEFT AFT LAVATORY IS DETACHED. AFTER INSPECTION FOUND LAVATORY D FLOOD EXIT LIGHTS COVER MISSING. INSTALLED NEW EXIT FLOOD LIGHT COVER IN LAVATORY D AS REQUIRED PER CMM 25-40-64.
